MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10620
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.4.50 x 28mm and 4.50 x 24mm synergy ii drug-eluting stents were unable to pass through a 6f guidezilla guide catheter and was damaged.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 4.50 x 24mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage.The struts along the distal end were lifted and pulled distally.The undamaged crimped stent outer diameter was measured and the result is within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii us mr 4.50 x 24mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage.The struts along the distal end were lifted and pulled distally.The undamaged crimped stent outer diameter was measured and the result is within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.H6 - evaluation conclusion codes updated from adverse event related to procedure d1002 to failure to follow instructions d1101.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11235542
Report Number2134265-2021-00825
Device Sequence Number14545805
Product Code NIQ
UDI-Device Identifier08714729973379
UDI-Public08714729973379
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2021
Device Model Number10620
Device Catalogue Number10620
Device Lot Number0024656628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2021
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer02/17/2021
02/25/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/23/2021
03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1